# SDR DXTA200803233

- Difficulty date: August 18, 2008
- Submitted: August 22, 2008
- Operation: Air carrier
- Aircraft: N944QS
- Make and model: Cessna 750
- Aircraft serial: 7500144
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

IN FLIGHT CREW DETECTED DEEP MUSTY ODOR FOLLOWED BY BURNING ODOR FROM ENVIRONMENTAL SYSTEM.  (S)
